Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 41, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 25, 2012, 3:26 PM EDT. It took effect at Apr 26, 2012, 11:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 3:26 PM EDT (19:26 UTC)
- In effect from
- Apr 26, 2012, 11:00 AM EDT
- Expired
- Apr 27, 2012, 10:50 AM EDT
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
672 WHUS73 KIWX 251926 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 PM EDT WED APR 25 2012 LMZ043-046-260330- /O.NEW.KIWX.SC.Y.0041.120426T1500Z-120427T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 326 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 5 AM EDT FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS BECOMING NORTHEAST 10 TO 20 KNOTS THURSDAY NIGHT. * WAVES: BUILDING TO 6 TO 10 FEET THURSDAY AFTERNOON...THEN 5 TO 8 FEET THURSDAY EVENING AND SUBSIDING TO 2 TO 4 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
922 WHUS73 KIWX 260210 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1009 PM EDT WED APR 25 2012 LMZ043-046-261015- /O.CON.KIWX.SC.Y.0041.120426T1500Z-120427T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1009 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 5 AM EDT FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS BECOMING NORTHEAST 10 TO 20 KNOTS THURSDAY NIGHT. * WAVES: BUILDING TO 6 TO 10 FEET THURSDAY AFTERNOON...THEN 5 TO 8 FEET THURSDAY EVENING AND SUBSIDING TO 2 TO 4 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
778 WHUS73 KIWX 260852 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 452 AM EDT THU APR 26 2012 LMZ043-046-261700- /O.CON.KIWX.SC.Y.0041.120426T1500Z-120427T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 452 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS BECOMING NORTHEAST 10 TO 20 KNOTS THURSDAY NIGHT. * WAVES: BUILDING TO 6 TO 10 FEET THURSDAY AFTERNOON...THEN 5 TO 8 FEET THURSDAY EVENING AND SUBSIDING TO 2 TO 4 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
846 WHUS73 KIWX 261454 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1054 AM EDT THU APR 26 2012 LMZ043-046-262300- /O.CON.KIWX.SC.Y.0041.120426T1500Z-120427T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1054 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS BECOMING NORTHEAST 10 TO 20 KNOTS TONIGHT. * WAVES: BUILDING TO 6 TO 10 FEET THIS AFTERNOON...THEN 5 TO 8 FEET THIS EVENING AND SUBSIDING TO 2 TO 4 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
503 WHUS73 KIWX 261917 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 317 PM EDT THU APR 26 2012 LMZ043-046-270330- /O.EXT.KIWX.SC.Y.0041.000000T0000Z-120427T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 317 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING. WINDS BECOMING NORTHEAST 10 TO 20 KNOTS OVERNIGHT. * WAVES: SUBSIDING TO 5 TO 8 FEET OVERNIGHT THEN 2 TO 4 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
410 WHUS73 KIWX 270227 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1027 PM EDT THU APR 26 2012 LMZ043-046-271030- /O.CON.KIWX.SC.Y.0041.000000T0000Z-120427T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1027 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. * WINDS: NORTH WINDS TO 30 KNOTS THIS EVENING BECOMING NORTHEAST 10 TO 20 KNOTS OVERNIGHT. * WAVES: SUBSIDING TO 5 TO 8 FEET OVERNIGHT DECREASING TO 2 TO 4 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
813 WHUS73 KIWX 270836 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 436 AM EDT FRI APR 27 2012 LMZ043-046-271500- /O.CON.KIWX.SC.Y.0041.000000T0000Z-120427T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 436 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS: NORTHEAST WINDS 5 TO 15 KNOTS. * WAVES: 3 TO 6 FEET...DECREASING TO 2 TO 4 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
781 WHUS73 KIWX 271450 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 AM EDT FRI APR 27 2012 LMZ043-046-271600- /O.CAN.KIWX.SC.Y.0041.000000T0000Z-120427T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1050 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 3:41 AM EDT, 11 hours 45 minutes earlier.
Area forecast discussion, Apr 25, 3:41 AM EDT, 11 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 AM EDT WED APR 25 2012 .SHORT TERM... /TODAY THROUGH THURSDAY NIGHT/ STRONG LOW LEVEL WAA UNDERWAY ACROSS THE REGION WITH SFC TEMPS BARELY DROPPING PAST COUPLE OF HOURS AND EVEN A BIT OF INCREASE IN SPOTS. DRY LL AIR MASS REMAINS WITH DEWPTS IN THE 20S AND 30S. UPSTREAM...SFC LOW WAS MOVING ACROSS EASTERN PORTIONS OF THE DAKOTAS AND DROPPING SE TOWARDS THE REGION. SCATTERED SHOWERS AND STORMS HAVE ALREADY FORMED IN ADVANCE OF THIS FEATURE DESPITE MEAGER MSTR. THIS POSES SOME PROBLEMS FOR THE FORECAST AREA INTO THE AFTERNOON IN TERMS OF POPS/CLOUDS/TEMPS. WAS INITIALLY GOING TO BACK OFF ON POPS AND PUSH BACK PRECIP TO CLOSER TO 00Z. HOWEVER WITH UPSTREAM TRENDS AND HIGH RES MODEL SUPPORT...CHC OR LOW END LIKELY POPS STILL LOOK REASONABLE IN NW AREAS AS LL FLOW CONTINUES TO STRENGTHEN AND MSTR INCREASE...ESPECIALLY IN THE 850 TO 700 MB LEVEL WHERE ISENTROPIC LIFT WILL BE ON THE INCREASE. KEPT HIGHS FOR TODAY GENERALLY THE SAME WITH A SLIGHT INCREASE IN SW AREAS WHERE WARMEST AIR MAY INTRUDE. MAJORITY OF THE MODELS BREAK OUT CONVECTION IN RESPONSE TO INCREASING LL FLOW AHEAD OF THE APPROACHING LOW. FEED OF MSTR WON'T BE OVERLY IMPRESSIVE...BUT SUFFICIENT TO ALLOW FOR SHOWERS AND STORMS TO DEVELOP DURING THE EVENING. SPC DAY1 OUTLOOK HAS EXPANDED THE SLGT RISK FURTHER NE INTO THE AREA...COVERING GENERALLY SW HALF OR SO. FAVORABLE LL SHEAR WILL EXIST WITH SEVERAL JET STREAKS MOVING THROUGH THE FLOW TO ENHANCE LIFT. NMM/ARW/LOCAL WRF ALL SHOW RATHER AGGRESSIVE CONVECTIVE DEVELOPMENT ACROSS PORTIONS OF THE AREA. WHILE SFC BASED CONVECTION THREAT SEEMS LOW...ELEVATED CONVECTION LOOKING MORE AND MORE LIKELY WITH AT LEAST SOME CONCERN FOR HAIL AND MAYBE SOME DAMAGING WINDS IF STORMS CAN CONGEAL INTO A LINE. SPC LEANS TOWARDS THIS SCENARIO WITH DEVELOPMENT UPSTREAM ACROSS IA/NW IL AND THEN TRACKING SE. DEEPEST MSTR AND MOST FAVORABLE AREA FOR SVR TSTMS LOOKS TO REMAIN JUST TO THE SOUTH WEST. HOWEVER...IF NMM/ARW/LOCAL WRF ARE CORRECT IN MORE NE TREND OF HEAVIER PRECIP...THEN THINGS COULD BECOME MORE INTERESTING. MOST FAVORABLE TIME FRAME WILL BE AFTER 00Z...WARRANTING EXPANSION OF LIKELY POPS TO ALL AREAS AND INCREASED MENTION OF THUNDER. WILL BUMP UP WORDING IN HWO SOMEWHAT BUT HOLD SHORT OF SVR AT THIS POINT AND LET DAY SHIFT REASSESS MODEL/CONVECTIVE TRENDS. SLOWER DEPARTURE OF PRECIP ALSO WARRANTS INCREASING POPS INTO THE OVERNIGHT HOURS WITH HIGHEST FOUND IN THE SE. LOWS WILL BE IN THE 50S ACROSS THE AREA. LL MSTR WILL REMAIN IN PLACE THROUGH MUCH OF THURSDAY WITH INCREASING NW FLOW FOR A BREEZY DAY WITH FALLING TEMPS. FLOW WILL WEAKEN AND SKIES SHOULD BEGIN TO CLEAR INTO THURS NGT. GENERAL GUIDANCE SUGGESTS LOWS ARE NOT COLD ENOUGH FOR FRIDAY MORNING. WOULD RATHER HOLD OFF ON LOWERING TOO MUCH OR EXPANDING ANY FROST MENTION GIVEN CONCERNS OF FULL DECOUPLING OF WINDS AND LOSS OF CLOUD COVER. && .LONG TERM... BREAKDOWN OF SIG NEG HGT ANOMALY OVR ERN CANADA THIS PD W/GENERAL SIG HGT RISES XPCD ACRS MUCH OF THE CONUS. PERTURBATIONS IN INCREASINGLY HIGH ZONAL FLW HWVR REMAIN UNCERTAIN W/DIFFERING MED RANGE SOLUTIONS NOTED THIS MORNING AND IN PRIOR INCONSISTENT GUIDANCE. EJECTING OF SRN STREAM SW SHRT TERM AND EWD SHEARING INTO THE OH VALLEY BEGINS THE PD ON FRI. PREFERENCE THIS MORNING WAS TO FOLLOW NON-NCEP CAMP TAKING MORE ROBUST SYS EWD INTO SAT AS OPPOSED TO MUCH WKR GFS AND WHICH MAINTAINS SIMILAR CONTINUITY W/PRIOR GRIDDED FCST FRI NIGHT/SAT W/ACTIVE W-E FNTL ZONE XPCD SOUTH OF THE GREAT LAKES. OTHERWISE SECONDARY TROUGH AMPLIFICATION THROUGH ERN CANADA THIS WEEKEND WILL SHUNT ANOTHER COLD CANADIAN SFC RIDGE SWD ACRS THE WRN LAKES. DROPPED ALL PREV POP MENTION LT SAT NIGHT/SUNDAY GIVEN DEEP TROPOSPHERIC DRYING SPREADING SWD. FROST PSBL AGAIN SUN AM. AFT THAT...SIG TEMP MODERATION XPCD AS CONUS HGT FIELD EXPANDS ALOFT. HARD TO TIME ACTIVE WRLY FLW REGIME XPCD YET PER 00Z CONSENSUS MID WEEK...WILL FOLLOW ALL-BLEND NOTION OF INSERTION OF LOW CHC POPS TUE NIGHT/WED. OTHERWISE BUMPED TEMPS DYS7-8 AS BLEND OF TRENDS/NEWER GUIDANCE SUGGEST SHARPLY WARMER TEMPS MID-LT WEEK. && .AVIATION... /06Z TAFS/ DRY LOW LEVELS PRESENTLY IN PLACE TO KEEP THE AREA RAIN FREE INTO EARLY WEDS AFTERNOON. MODELS SHOW LIGHT RAIN/SHOWERS BREAKING OUT ACROSS NW AREAS DURING THE LATE AFTERNOON AS FORCING FROM APPROACHING SFC LOW INCREASES. HAVE CONTINUED WITH A RESERVED APPROACH THROUGH 00Z WITH PRECIP AND HOLD WITH VFR CONDITIONS. SEVERAL HIGH RES MODELS INDICATING A MORE NE TREND IN CONVECTIVE POTENTIAL AND ACTUALLY SHOW A FAIR AMOUNT OF SHOWER/STORM ACTIVITY AFTER 00Z. HAVE KEPT THUNDER MENTION OUT FOR NOW AT BOTH SITES BUT DID LOWER CIGS/VSBYS TO MVFR WITH INCREASING LL FLOW ARRIVING && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...FISHER LONG TERM...T AVIATION...FISHER
Hazardous weather outlook, Apr 25, 4:13 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 413 AM EDT WED APR 25 2012 INZ004>009-MIZ077>081-OHZ001-002-004-005-015-016-024-025-260900- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER... HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 413 AM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON THROUGH MID EVENING. SMALL HAIL MAY BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PATCHY FROST IS POSSIBLE LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-012>018-020-022>027-032>034-260900- LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY... FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND 413 AM EDT WED APR 25 2012 /313 AM CDT WED APR 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON THROUGH MID EVENING. A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL THIS EVENING GENERALLY SOUTH OF HIGHWAY 30. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PATCHY FROST IS POSSIBLE LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-260900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 413 AM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY MAY BE NEEDED THURSDAY AND THURSDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:07 PM EDT | Hard Freeze Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 24 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.